# SDR CALA0000825

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-CHORD FRAME CORRODED JUST AFT OF THE LT WHEEL WELL AT STA 1003, LBL 10.  THE T-CHORD FRAME WAS REMOVED AND A NEW T-CHORD FRAME WAS INSTALLED IAW SRM 51-30-2, 51-30-5, 53-54-0, AND 51-30-1.
